PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 17 | 1 | 133-136
Tytuł artykułu

On a characterization of graphs by average labellings

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The additive hereditary property of linear forests is characterized by the existence of average labellings.
Słowa kluczowe
Wydawca
Rocznik
Tom
17
Numer
1
Strony
133-136
Opis fizyczny
Daty
wydano
1997
otrzymano
1997-01-03
Twórcy
  • Department of Geometry and Algebra, P.J. Šafárik University, 041 54 Košice, Slovakia
Bibliografia
  • [1] C. Berge, Graphes et Hypergraphes (Paris, Dunod 1970).
  • [2] M. Borowiecki, I. Broere, M. Frick, P. Mihók and G. Semanišin, A Survey of Hereditary Properties of Graphs, Discussiones Mathematicae Graph Theory 17 (1997) 5-50, doi: 10.7151/dmgt.1037.
  • [3] M. Borowiecki, P. Mihók, Hereditary properties of graphs, in: V.R. Kulli, ed. Advances in Graph Theory (Vishwa International Publication, 1991) 41-68.
  • [4] D. Gernet, Forbidden and unavoidable subgraphs, Ars Combinatoria 27 (1989) 165-176.
  • [5] D.L. Greenwell, R.L. Hemminger and J. Klerlein, Forbidden subgraphs, in: Proc. 4th S-E Conf. Combinatorics, Graph Theory and Computing, Utilitas Math. (1973) 389-394.
  • [6] M. Harminc and R. Soták, Graphs with average labellings, (1996) manuscript.
  • [7] S. Jezný and M. Trenkler, Characterization of magic graphs, Czechoslovak Math. J. 33 (1983) 435-438.
  • [8] P. Mihók, On graphs critical with respect to generalized independence numbers, Colloquia Mathematica Societatis János Bolyai-Combinatorics 52 (1987) 417-421.
  • [9] P. Mihók, On the minimal reducible bound for outerplanar and planar graphs, Discrete Math. 150 (1996) 431-435, doi: 10.1016/0012-365X(95)00211-E.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1046
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.